≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Psoriasis

 

 

Similar posts:

Psoriasis-Marriage 50Psoriasis 1Palm psoriasis 12Psoriasis, Digestion, concentration 2Nikkie (Need help for psoriasis) 1Psoriasis Help Needed 3Psoriasis in hands and feet.. 13Diabetes, Wounds, Dry Skin, Psoriasis and ?? 6Dr. Kadwa (psoriasis) 9psoriasis (chambal problem) 3

 

The ABC Homeopathy Forum

psoriasis treatment

Iam a man of 24 years old. I had been suffering from psoriasis for the last 6-7 years. Prior to suffering from psoriasis i had problems of acne during my teens.None of my close relatives suffered from this problem except acne. I consulted many dermatologist and had taken immuno-supressive medicines and applied propy salic oinments, coal tar soap and dovonex oinments throughout all these years. i got relieve and my skin was clear for the first 2-3 years. Now it is the 7th year and the medicines won't work the same as it did before.

Because homeopathy claims cure of psoriasis, Since last 4th oct of this year i started treatment with homeopathy medicines(Advanced homeopathy online treatment) namely
1) pills of antimonium crudum 30 C and arsenicum album 30 C(combined ingredients) once every alternate two days.
2) pills of antimonium crudum 200 c and arnica mont. 200 c onnce daily
3)pills of arnica mont 30 c and atropa belladona 30 c once daily

After one month there is an increased in the disease showing new patches and separate patches become one single large patch. Itching was more in the first 2 weeks and now considerably less.The patches are red all of the time and thin scaling on top of the patches but no cracks and bleeding.50-70 % of the body is affected now. I dont even want look myself at the mirror now and feel very frustrated.

Now i am confused and tensed. Few questions arise in my mind

1)why the existing disease is increased? is it normal to increase after taking homeopathy treatment?
2)Does aggravation means the medicines are working or correct for the treatment?
3) How long does this disease of 6 years usually take to cure by homeopathy?
or
4) should i stop the medications and consult another homeopath?

please help me. i seek suggestion from homeopaths and fellow sufferers of this forum.
 
  Rajez on 2013-11-30
This is just a forum. Assume posts are not from medical professionals.
I feel you should have gone to a classical homeopath on the first place.

Skin diseases have to be dealt with very carefully and started with low potencies. I guess you have been asked to mix remedies and take high potencies frequently for long. This could be the reason for an aggravation.

How is the condition of the skin after about two months of treatment compared with that you had before?
 
rishimba 8 years ago
Iam unfortunate that homeopaths are not available in my areas because homeopathy is not very popular. I had no option but to take online treatment. I was very doubtful about what is going to happen next after taking treatment. After 2 month my condition is increased and skin is dry, patches are red. The frequency of itching is decreased.. thank you rishimba
 
Rajez 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.